Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Are Watery Eyes A Symptoms Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
Hi;
I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom 1 month back. The condom... Read more »

HIV Risk - Blood in Eye & Glass Cut

Posted by pupiz, 2 Replies
Hi, all. Please let me know if I am at risk for HIV from these to encounters. I was in Canada on vacation a couple of weeks ago and we left at about in the morning and came back at about 3:00pm. When we left the maid was cleaning the suite beside... Read more »

red eyes

Posted by Anonymous, 3 Replies
Are red eyes a symptom of HIV?
Read more »

Diarreha and red eyes

Posted by Anonymous, 2 Replies
Does anyone know if diarreha and eye redness are a symptom of hiv or any other std?

I was told no risk 5 weeks ago from frottage with boxesrs on and later masturbating on massesuses breasts. Now I have the above symptoms. I went to opthalmologis... Read more »

So your symptoms point ONLY to HIV.

Posted by crabman, 2 Replies
The news is now telling us that Lyme disease is widely under diagnosed. Symptoms include a flu like illness and a rash. Same symptoms as HIV....

SO if you have tested negative for HIV, then you may very well want to look into this. Read more »
Ask the Experts

hiv and eye problems

I have been recently diagnosed with hiv, and since then I have had intermittant times when my eyes become irritated/watery and/or sort of scratchy. I have no vision problems, and this does not happen during specific activities i.e. driving,compter...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Eye symptoms as you describe are most often due to non-HIV causes. For patients with lower CD4 counts (< 200) we generally get a good baseline eye exam to look for HIV-related eye problems. Symptoms as you describe are often due to allergic... Read more »

QUEER EYE for the HIV GUY

Hey BOB,Please don't be offended by the title I thought it was catchy and know youare a sucker for the catchy titles,My question is this bob, when do your tonsils generally start to swell after you have been infected, do they stay swollen for...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hey there JJ,Why would I be offended? I do like catchy titles. And as for being a "sucker," well . . . . we better move on to your question before we both get in trouble here.Tonsils are lymph nodes and behave like other lymph nodes in the... Read more »

watery stool after taking azithromycin

I have been to the GU clinic today and was treated for NSU. i was given 4 tablets of Azithromycin single dose. After an hour, I took a bit of food then had watery stool. Is that normal? I'm a bit worried the medicine just passed through me and...
Lisa Hightow-Weidman, M.D., M.P.H.

Response from Lisa Hightow-Weidman, M.D., M.P.H.

University of North Carolina
Hello there-I would not worry - it is not uncommon to have GI symptoms (nausea or diarrhea) after taking azithromycin. Take care,LHW... Read more »

Eye Symptoms

Good Doctor,Are symptoms such as eye floaters common in early infection? I tested negative at 19.25 weeks by elisa, but 4 weeks ago I had a floater appear and I read about CMV? Anything else casue this that maybe hiv related or is this not related?...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Given the timing of your negative test, HIV infection is not likely. CMV infection of the eye during acute infection would be extremely unlikely as this is a complication of late stage HIV disease. If the eye doc feels your eye exam is OK, then he... Read more »
Articles
The Well Project

Stress Management and HIV

Table of Contents Stress and HIV Signs of Stress Common Causes of Stress How to Decrease Stress Depression Other Tips for Reducing Stress Stress and HIV Everyone deals with a certain amount of stress every day. But if you are... Read more »
U.S. Food and Drug Administration

Approval of Fulyzaq (Crofelemer) to Relieve Symptoms of Diarrhea in HIV/AIDS Patients Taking Antiretroviral Therapy

On December 31, 2012, FDA approved Fulyzaq (crofelemer) to relieve symptoms of diarrhea in HIV/AIDS patients taking combination antiretroviral therapy. The recommended dose is one 125 mg delayed-release tablet taken orally two times a day, with or... Read more »
U.S. Centers for Disease Control and Prevention

Partner Treatment Eyed for STDs

Speaking Tuesday at CDC's 2008 National STD Prevention Conference, the director of the agency's Division of STD Prevention called expedited partner therapy, in which women with curable STDs are given drugs to treat their male partners, a "promising... Read more »
TheBody.com

HIV News & Views: Should You Always Tell It All?; Getting More Shut-Eye; Tips for the Newly Diagnosed; and More

HIV News &amp; Views, February 21, 2013 - TheBody.com February 21, 2013 Top Stories at TheBody.com Read Past Newsletters Change/Update Subscription Blog Central HIV &amp; Your Health HIV Treatment News... Read more »